# SDR AMTA200501030

- Difficulty date: November 8, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1440-1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT TRANSITION PANEL CORROSION FS 1440 TO 1560 RBL 18-RBL24.  REMOVED CORROSION IAW SRM.  OUT OF LIMITS.  REMOVED AND REPLACED TRANSITION PANEL RT SIDE FROM 1440-1530 IAW SRM.  (K)
